Mathematica Bohemica, Vol. 148, No. 4, pp. 561-581, 2023
Existence results for some nonlinear parabolic equations with degenerate coercivity and singular lower-order terms
Rabah Mecheter, Fares Mokhtari
Received October 3, 2021. Published online December 6, 2022.
Abstract: In this paper, we study the existence results for some parabolic equations with degenerate coercivity, singular lower order term depending on the gradient, and positive initial data in $L^1$.
Affiliations: Rabah Mecheter (corresponding author), Department of Mathematics and Informatics, University of M'sila, 28000 M'sila, Algeria, e-mail: email@example.com; Fares Mokhtari, Algiers University, Faculty of Sciences, Department of Mathematics, 2 Rue Didouche Mourad, Algiers, Algeria, e-mail: firstname.lastname@example.org